Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 898471, 7 pages
http://dx.doi.org/10.1155/2008/898471
Research Article

On Genocchi Numbers and Polynomials

Department of Mathematics, Kyungpook National University, Tagegu 702-701, South Korea

Received 10 May 2008; Accepted 21 July 2008

Academic Editor: Lance Littlejohn

Copyright © 2008 Seog-Hoon Rim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Kim, “The modified q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 161–170, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Kim, “A note on p-adic q-integral on p associated with q-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 133–137, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Kim and Y. Simsek, “Analytic continuation of the multiple Daehee q-l-functions associated with Daehee numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 58–65, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Kim, “q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Kim, “q-extension of the Euler formula and trigonometric functions,” Russian Journal of Mathematical Physics, vol. 14, no. 3, pp. 275–278, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Kim, J. Y. Choi, and J. Y. Sug, “Extended q-Euler numbers and polynomials associated with fermionic p-adic q-integral on p,” Russian Journal of Mathematical Physics, vol. 14, no. 2, pp. 160–163, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S.-H. Rim and T. Kim, “A note on p-adic Euler measure on p,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 358–361, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. T. Kim, “q-generalized Euler numbers and polynomials,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 293–298, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Kim, “Multiple p-adic L-function,” Russian Journal of Mathematical Physics, vol. 13, no. 2, pp. 151–157, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. M. Srivastava, T. Kim, and Y. Simsek, “q-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 241–268, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Kim, “Power series and asymptotic series associated with the q-analog of the two-variable p-adic L-function,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 186–196, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Kim, “Analytic continuation of multiple q-zeta functions and their values at negative integers,” Russian Journal of Mathematical Physics, vol. 11, no. 1, pp. 71–76, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Kim, “Non-Archimedean q-integrals associated with multiple Changhee q-Bernoulli polynomials,” Russian Journal of Mathematical Physics, vol. 10, no. 1, pp. 91–98, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Kim, “On Euler-Barnes multiple zeta functions,” Russian Journal of Mathematical Physics, vol. 10, no. 3, pp. 261–267, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Kim, L.-C. Jang, and H. K. Pak, “A note on q-Euler and Genocchi numbers,” Proceedings of the Japan Academy. Series A, vol. 77, no. 8, pp. 139–141, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. T. Kim, “A note on q-Volkenborn integration,” Proceedings of the Jangjeon Mathematical Society, vol. 8, no. 1, pp. 13–17, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Kim, “On the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Kim, “A note on the q-Genocchi numbers and polynomials,” Journal of Inequalities and Applications, vol. 2007, Article ID 71452, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. T. Kim et al., Introduction to Non-Archimedian Analysis, Seoul, Korea, Kyo Woo Sa, 2004. View at Zentralblatt MATH · View at MathSciNet
  22. L.-C. Jang and T. Kim, “q-Genocchi numbers and polynomials associated with fermionic p-adic invariant integrals on p,” Abstract and Applied Analysis, vol. 2008, Article ID 232187, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L.-C. Jang, T. Kim, D.-H. Lee, and D.-W. Park, “An application of polylogarithms in the analogs of Genocchi numbers,” Notes on Number Theory and Discrete Mathematics, vol. 7, no. 3, pp. 65–69, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Cenkci, M. Can, and V. Kurt, “p-adic interpolation functions and Kummer-type congruences for q-twisted and q-generalized twisted Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 9, no. 2, pp. 203–216, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. H. Ozden, Y. Simsek, S.-H. Rim, and I. N. Cangul, “A note on p-adic q-Euler measure,” Advanced Studies in Contemporary Mathematics, vol. 14, no. 2, pp. 233–239, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. Simsek, “On p-adic twisted q-L-functions related to generalized twisted Bernoulli numbers,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 340–348, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Simsek, I. N. Cangul, V. Kurt, and D. Kim, “q-Genocchi numbers and polynomials associated with q-Genocchi-type l-functions,” Advances in Difference Equations, vol. 2008, Article ID 815750, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. Schork, “Combinatorial aspects of normal ordering and its connection to q-calculus,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 1, pp. 49–57, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. M. Schork, “Ward's “calculus of sequences”, q-calculus and the limit q1,” Advanced Studies in Contemporary Mathematics, vol. 13, no. 2, pp. 131–141, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. K. Shiratani and S. Yamamoto, “On a p-adic interpolation function for the Euler numbers and its derivatives,” Memoirs of the Faculty of Science. Kyushu University. Series A, vol. 39, no. 1, pp. 113–125, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet